[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Humalog and Heat

Katie, I thought your post was interesting.  I developed lipohypertrophy soon
after I started on Humalog.  Actually I don't remember what it is called, but
it is when your skin gets indentations and/or hardens.  I've been using
Humalog for the last 6 months with no problems of that nature.  I think my
body had to adapt to this insulin which it never had to do with human insulin.
I also have instinctively I guess not taken any big boluses in the last year.
I never take more than 4 units at one time.  You mentioned that you had a hard
time absorbing large boluses and I wonder if I have or had the same problem.
I do not eat much and really don't desire to, so it is not a problem.  I
usually change sites when I think about it or my BG starts edging up which,
BTW, is usually 3-4 days.  Somehow I don't really analyze what is going on but
for some reason, subconsciously, or instinctively, figure out what to do.  It
is nice to know, however, why what I do works.  Thanks.  ellen
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted